# SDR AALA202505169111

- Difficulty date: May 15, 2025
- Submitted: May 17, 2025
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 35,064 hours, 15,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD EMERGENCY EXIT FLOOD LIGHT ABOVE ROW 10ABC BURNED OUT. REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY (AALA202505169111) AND BATTERY PACK (AALA202505169672) ASSEMBLY. PER AMM 33-51-06. OPERTIONAL CHECK GOOD.
